| Model Number |
1422128 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
Event or Problem Description
The event occurred on an unspecified date in may and involved a primary set, secure lock, 100 inch which was reported to have leaking at the patient bedside during patient infusion.The customer reported that the leak was noticed immediately and observed to be leaking between the spike and the chamber.The affected product was infusing car t cellular therapy abecma - re-engineered cells.There was patient involvement, however, no harm was reported as a consequence of this event.
Additional Manufacturer Narrative
One used device was returned for evaluation.No visual damages or anomalies noted.The set was tested per product specifications.There was no leakage.The reported complaint of leakage was unable to be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.